Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 18, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 2:15 AM CST for Davidson County, Tennessee. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 2:15 AM CST (08:15 UTC)
- Expired
- Mar 1, 2021, 8:44 PM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Davidson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River near Bordeaux (BDXT1). The gauge peaked at 30.31 ft at Mar 1, 2021, 5:00 AM CST.
- Action stage
- 30 ft
- Minor stage
- 34 ft
- Moderate stage
- 40 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431514, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
271
WGUS84 KOHX 010815
FLSOHX
Flood Advisory
National Weather Service Nashville TN
215 AM CST Mon Mar 1 2021
...The National Weather Service in Nashville has issued a Flood Advisory for the
following rivers in Middle Tennessee...
Cumberland River At Hunters Point affecting Sumner...Trousdale and Wilson
Counties
Cumberland River Near Bordeaux affecting Davidson County
. Heavy rainfall from the last 3 days has caused significant rises on rivers and creeks across much of Middle Tennessee. Several gages have risen above action stage or are forecast to do so soon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA weather radio or other local media for further information
from the National Weather Service.
&&
TNC165-169-189-012013-
/O.NEW.KOHX.FL.Y.0017.210301T0815Z-210302T2014Z/
/HNTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
215 AM CST Mon Mar 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
The Cumberland River At Hunters Point
* At 01AM Monday the stage was 48.2 feet.
* Action stage is 48.0 feet.
* Flood stage is 52.0 feet.
* At 50.0 feet...Agricultural land, recreation areas, boat launches, and marinas
along and near the river continue to be inundated including the Drakes Creek
and Rockland areas in Hendersonville, portions of Old Hickory, Cedar Creek in
Mount Juliet, areas near Laguardo, Station Camp Creek in Gallatin, Bledsoe
Creek State Park in Castalian Springs, and Hunters Point in Lebanon.
* At 48.0 feet...Areas along the river begin to be inundated from Beasleys Bend
in Wilson County downstream to Old Hickory Dam. This includes agricultural
land adjacent to the river, recreation areas, boat launch areas, and marinas
in Hendersonville, Old Hickory, Mount Juliet, Lauguardo, Lebanon, Gallatin,
and Castalian Springs.
&&
LAT...LON 3622 8658 3631 8667 3640 8634 3636 8607
3629 8613 3629 8634
$$
TNC037-012013-
/O.NEW.KOHX.FL.Y.0018.210301T0815Z-210302T2014Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
215 AM CST Mon Mar 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
The Cumberland River Near Bordeaux
* At 01AM Monday the stage was 30.0 feet.
* Action stage is 30.0 feet.
* Flood stage is 34.0 feet.
* At 32.0 feet...Low lying areas continue to be inundated, including portions of
the Cumberland River Greenway, the ballfield in Bordeaux Gardens Park,
portions of the Ted Rhodes Golf Course, and agricultural property of Ed Temple
Blvd.
* At 30.0 feet...Low lying areas along the river from the I-65 bridge to areas
near Tennessee State University begin to be inundated, including portions of
the Cumberland River Greenway, and Bordeaux Gardens Park.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3612 8677
$$2 follow-up statements
395
WGUS84 KOHX 011625
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1025 AM CST Mon Mar 1 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River Near Bordeaux affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC037-020400-
/O.CON.KOHX.FL.Y.0018.000000T0000Z-210302T2014Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CST Mon Mar 1 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River Near Bordeaux.
* Until Tuesday afternoon.
* At 10:15 AM CST Monday the stage was 30.0 feet and rising.
* Flood stage is 34.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 30.0 feet, Low lying areas along the river from the
I-65 bridge to areas near Tennessee State University begin to be
inundated, including portions of the Cumberland River Greenway,
and Bordeaux Gardens Park.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
LaRosa668
WGUS84 KOHX 020244
FLSOHX
Flood Advisory
National Weather Service Nashville TN
844 PM CST Mon Mar 1 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River Near Bordeaux affecting Davidson County.
TNC037-020345-
/O.CAN.KOHX.FL.Y.0018.000000T0000Z-210302T0244Z/
/BDXT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
844 PM CST Mon Mar 1 2021
...The Flood Advisory for the Cumberland River Near Bordeaux has
been cancelled...
The Flood Advisory is cancelled for
the Cumberland River Near Bordeaux.
* At 7:45 PM CST Monday the stage was 30.0 feet and falling.
* Flood stage is 34.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 28, 9:38 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Feb 28, 9:38 PM CST, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 938 PM CST Sun Feb 28 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Went with a blended model solution through next Sunday afternoon. Continued good initialization and generally good solution agreement of weather evolution pattern through next Sunday afternoon also. Significant rainfall event still in works for tonight with now severe thunderstorms possible through at least 01/04Z for locations around and west of the I-65 Corridor. 28/18Z Special OHX Sounding showing very moist profile in low levels giving around 1.4 inches of precipitable water. Mixed layer CAPE around 450 J/KG with strong wind shear. SRH values around 400 with some turning of winds in the lowest levels adequate enough for tornadic development. Still believe damaging winds with heavy downpours will be main concern with any severe thunderstorms that develop. Looks like best window for main brunt of showers and thunderstorms around Nashville Metro Area will be around 9 PM this evening. Taking a even a closer look, the warm front has continued to tracking northeastward, with a tight surface/low level lows across Great Lakes Region doing the same. Movement of these lows will drag its associated cold front across mid state region as evening hours progress and potentially even into late night hours. Mid and upper level flow not especially impressive as it is continuing to be depicted by latest model runs along with surface cold front. As a result, it may take some time for deep moisture/widespread rain to move out as well. Showers and thunderstorms have develop across northwest portions of mid state as afternoon hours have progressed. It will more than likely take through sunrise Monday for heavier precipitation to move out of mid state region. With much of the area already seeing several inches of rain over the past few days, the flood threat will continue through early morning hours on Monday, especially rivers and creeks that will likely stay elevated for several upcoming days. Continued flood watch through tonight with another 1-2 inches of rainfall possible. Lows tonight will fall into low to mid 40s as surface frontal passage occurs. As a cold air advection pattern from our north settles into mid state region as Monday progresses, highs will be actually be a few degrees cooler than seasonal normal values generally upper 40s to lower 50s. Following this system, dry conditions will prevail Monday afternoon through Tuesday morning. However scattered showers are expected across mid state region as Tuesday afternoon into Tuesday night progresses as moisture advection from the southwest works into mid state region and an upper level low passes very close to TN/AL border region. Dry conditions should finally prevail across mid state region Wednesday through upcoming weekend as now models have shifted any precipitation potential to south and east of mid state region. Temperatures are expected to stay around seasonal normal values Tuesday through next Sunday afternoon also. && .AVIATION... 00Z TAF DISCUSSION. The heaviest rainfall is just west of the Plateau at this time. Still expecting some of the heavier precip to reach CSV early in the upcoming taf period. Otw, the widespread light to moderate rain extends back across all of middle TN. It will take most of the overnight hours before we see the rainfall end from west to east. Thru 12Z look for periods of IFR conditions to continue. Moving on, IFR conditions to lift aft 12Z. Partial clearing will commence at CKV by 00Z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST Monday for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne- White-Williamson-Wilson. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Feb 28, 11:27 PM CST, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1127 PM CST Sun Feb 28 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-020530- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1127 PM CST Sun Feb 28 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. Light to moderate rain will continue the remainder of the night. Thus with several inches of rain already fallen across a big part of the area, the chance for additional flooding continues, especially river and creeks. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Local storm report, Feb 28, 9:27 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
927 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
&&
CORRECTED FATALITIES...INJURIES...REMARKS
EVENT NUMBER OHX2100275
SHAMBURGERLocal storm report, Feb 28, 9:37 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
&&
EVENT NUMBER OHX2100285
SHAMBURGERSpecial weather statement, Feb 28, 9:54 PM CST, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
954 PM CST Sun Feb 28 2021
TNZ075-077-010500-
Bedford TN-Coffee TN-
954 PM CST Sun Feb 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND BEDFORD COUNTIES UNTIL
1100 PM CST...
At 954 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles west of Shelbyville, moving east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Shelbyville, Manchester, Tullahoma, Wartrace, Bell Buckle, Normandy,
Deason, Hillsboro, Raus, Unionville, Summitville and Arnold AFB.
This includes Interstate 24 between mile markers 99 and 126.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
Middle Tennessee.
LAT...LON 3532 8600 3534 8603 3536 8613 3535 8623
3534 8626 3535 8624 3541 8626 3535 8641
3532 8642 3536 8649 3537 8662 3546 8667
3563 8659 3559 8595 3553 8588 3542 8589
3538 8589 3538 8587 3533 8591 3529 8591
TIME...MOT...LOC 0354Z 272DEG 32KT 3549 8660
ShamburgerLocal storm report, Feb 28, 9:56 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
956 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
&&
EVENT NUMBER OHX2100286
CMALocal storm report, Feb 28, 9:57 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286
ShamburgerLocal storm report, Feb 28, 10:33 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1033 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100287
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:01 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 29 min |
| Feb 28, 6:23 PM CST | Special Weather Statement | OHX | Cheatham | 37 min |
| Feb 28, 6:25 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 35 min |
| Feb 28, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 30 min |
| Feb 28, 6:40 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 35 min |
| Feb 28, 6:42 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 28, 6:47 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 13 min |
| Feb 28, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 42 min |
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 24 min |
| Feb 28, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 30 min |
| Feb 28, 7:24 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 3 hr |
| Feb 28, 7:26 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more | 4 hr |
| Feb 28, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson, Wilson | 43 min |
| Feb 28, 7:39 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 36 min |
| Feb 28, 8:05 PM CST | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 25 min |
| Feb 28, 8:16 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Overton, Pickett | 3 hr |
| Feb 28, 8:22 PM CST | Special Weather Statement | OHX | Rutherford, Wilson | 23 min |
| Feb 28, 8:23 PM CST | Flash Flood Warning | OHX | Davidson, Maury, Rutherford, Smith, Williamson, Wilson | 3 hr |
| Feb 28, 8:39 PM CST | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 36 min |
| Feb 28, 8:44 PM CST | River Flood Advisory | OHX | Cheatham, Montgomery | 3 days |
| Feb 28, 9:35 PM CST | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 22 days |
| Feb 28, 9:38 PM CST | River Flood Advisory | OHX | Houston, Montgomery, Stewart | 8 hr |
| Feb 28, 9:54 PM CST | Special Weather Statement | OHX | Bedford, Coffee | 66 min |
| Feb 28, 11:05 PM CST | River Flood Advisory | OHX | Cheatham | 3 hr |
| Feb 28, 11:09 PM CST | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 11:55 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Hickman | 26 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Perry | 44 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Mar 1, 12:43 AM CST | River Flood Advisory | OHX | Davidson | 115 min |
| Mar 1, 2:13 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 42 hr |
| Mar 1, 2:40 AM CST | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 1, 3:44 AM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Mar 1, 4:14 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 38 hr |
| Mar 1, 5:27 AM CST | River Flood Warning | OHX | Stewart | 32 hr |
| Mar 1, 9:44 AM CST | River Flood Advisory | OHX | Giles | 26 hr |
| Mar 1, 10:06 AM CST | River Flood Advisory | OHX | Lawrence | 20 hr |
| Mar 1, 10:28 AM CST | River Flood Warning | OHX | Montgomery | 32 hr |
| Mar 1, 3:08 PM CST | River Flood Advisory | OHX | Cheatham, Davidson, Williamson | 21 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.